Articles

Archimedean copulae and positive dependence

A. Müller, M. SCARSINI

Journal of Multivariate Analysis

2005, vol. 93, pp.434-445

Departments: Economics & Decision Sciences

Keywords: Conditionally increasing, MTP2, Positive lower orthant dependent, Exchangeability, Binary sequences

ftp://ftp.repec.org/opt/ReDIF/RePEc/icr/wp2003/Scarsini25-03.pdf


In this paper, we consider different issues related to Archimedean copulae and positive dependence. In the first part, we characterize Archimedean copulae that possess positive dependence properties such as multivariate total positivity of order 2 (MTP2) and conditionally increasingness in sequence. In the second part, we investigate conditions for exchangeable binary sequences to admit an Archimedean copula, and we show that they depend on the extendibility of the sequence, and therefore on its positive-dependence properties.


JavaScriptSettings